You need to taper slowly. Fentanyl 75 is a strong medication, and you are opiate dependent.
I would begin by lowering 12.5 micrograms at first, perhaps lowering by 12.5 micrograms per month. Your body will tell you how slowly you need to go.
Ask your doctor for help and be patient.
Taper as slowly as possible. Stabilize between drops. It is very strong.
i cannot wait til i can post i am finally getting off this stuff. hate it. i have read almost every post on here about fentanyl and the ones who slowly tapered had less problems. actually seen one the other day that said they had none of the horrible withdrawals they were expecting. i am going to be reading that one a lot. lol. most are horror stories, but each person is so individual that you cannot believe the worst will happen to you too. each person's tolerance to pain, rls, etc is also different. some cannot take it at all and some don't seem to be too bothered. i tend to want to think positive about it. easier said than done, but i will keep saying it until i believe it.
I think if I wasn't blindly tapering so fast with so many other things itnwuldnhave been different. Take it as slow as you need to. For me, the worst was nausea and vomiting. I wound up severely dehydrated and in the hospital I also had other health issues.) My doctors at the time woldn't work with me. Hopefully you'll have supportive doctors.
Thank you for being positive! I think what I have on my side is the gastric bypass.... I don't properly absorb anything the way it's intended anyhow. My oral pain meds go right thru me and I've been on the patch at 75 for years that it probably wasn't helping me much anyhow. Flu symptoms are so far the worst thing that is happening. I am now at 36 from 75 and I started weening Friday. My pain clinic was so eager to always UP the dose but then when I continued to tell me No that I wanted to stop altogether, they didn't return my calls and left me hang on my delivery. Thank GOD, GOD only, that I have an understanding family doc who is very happy that I am going off! So again, I thank you for your positivity because all of the posts about tapering are pretty darn scary haha!! I don't know your current situation but I'll be pulling for you and praying for you!
Thank you for sharing your experience. How high were you when you went off? How long were you on Fentanyl? How are you doing now???